MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; SEE H10

EXACTECH, INC. TRULIANT; SEE H10
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: serial #: (b)(4), category #: 200-07-32 - advanced patella 32mm 3 peg implant, serial #: (b)(4), category #: 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t, serial #: (b)(4), category #: 02-022-35-3509 - truliant tib imp ps insert sz 3.5 9mm,- recall device.The revision reported was likely the result of an insufficient bond between the femoral component and the bone and/or patient-related conditions, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation.
 
Event or Problem Description
It was reported that a 66 yo female patient, initial right knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2023, approximately 4 years 11 months post the initial procedure.The patient complained of pain.Loose femur indicated.The patient was last known to be in stable condition following the event.No device returns anticipated.Chain of command - due to recall hospital will not release.
 
Additional Manufacturer Narrative
G: corrected reporter name to (b)(4) and added address and email address.H6: added clinical codes: 2094, 4849, 2377.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TRULIANT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16492042
Report Number1038671-2023-00366
Device Sequence Number17755305
Product Code JWH
UDI-Device Identifier10885862314550
UDI-Public10885862314550
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 3.5
Device Catalogue Number02-020-11-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by ManufacturerNot provided
01/21/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date11/20/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale